# SDR DL76L960749

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACK LOCATIONS HAVE BEEN REPORTED IN THE NR 2 ENGINE PYLON OUT'BD STRUT SKIN.  THE CRACKS START FROM THE FWD TORQUE BOX ACCESS HOLE.  A 1 INCH CRACK IS IN THE UPPER FWD CORNER AT NAC STA 158.  SECOND CRACK IS IN THE UPPER AFT CORNER AT NAC STA 192 AND IS 2 INCHES LONG.  BOTH CRACKS EXTEND THROUGH BOTH SHEETS OF 0.080 PLUS 0.080 2024-T3 BONDED SKIN ASSEMBLY.  THE AFT CRACK TERMINATES IN AN EXISTING FASTENER HOLE.  ACCOMPLISHED REPAIRS PER DL ERA 271951-14 REV, D.
